# SDR IPXA11565479

- Difficulty date: March 4, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERTICAL WEB IS DENTED AND GOUGED IN THE MAIN E BAY 4.5" ABOVE THE DOOR LATCH PLATE AT BS 468, RBL 8, WL 157.  REMOVED DAMAGED PART & FABRICATED REPLACEMENT & INSTALLED IAW SRM 51-40-2 & DWG NR 284N1038, REV BF.
